# SDR E81RJW30194

- Difficulty date: October 22, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N18RF
- Make and model: Raythn 390
- Aircraft serial: RB127
- Aircraft time: 605 hours
- System (JASC): 5755 · Spoilers
- Part: Roll Pin
- Condition: Migrated
- Location: Bellcrank
- Component: Spoiler, Raythn
- Component part number: 3901300030025
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONFIRMED FLIGHT CREW REPORT OF THE SPOILER SYSTEM NOT PASSING THE PREFLIGHT BIT TEST PER THE AFM. REQUIRED ADJUSTING THE LT AND RT ROLL ACTUATOR LVDT'S AND LT AND RT SURFACE POSITION SENSORS LVDT'S VOLTAGES TO WITHIN SERVICE LIMITS. REQUIRED ADJUSTMENT OF THE RT WING SPOILER BLOWDOWN ACTUATOR RIGGING. FOUND ROLL PIN HAD MIGRATED OUT OF LT WING INBOARD "LIFT DUMP" SPOILER BELLCRANK. REPLACED THE COMPOSITE LT INBOARD SPOILER ASSY. WITH SUPERSEDING P/N METAL CONSTRUCTION SPOILER. SPOILER SYSTEM TESTS NORMAL, NO FAULTS INDICATED. NOTE: HBC SB 27-3783R2, COMPOSITE SPOILER PANEL REPLACEMENT, NOT APPLICABLE THIS AIRCRAFT BY AIRCRAFT S/N AND SPOILER ASSY. P/N'S.
